Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are slow sleep and hallucinations side effect of akt4?

hi - my father is 78 years old. he was diagnosed with TB, and is taking akt4. he has a tendency to have allergy reactions adversely to a lot of medicines. some of his reactions have been lack of sleep, extreme tiredness, inability to walk by himself, needs help for basic functions. he was not so weak earlier. in the last one week, his condition has worsened - no sleep at all and is having some hallucinations. his daily food intake is much below average and largely on liquids. are all these side effects to be expected ? we are concerned.
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, initially these symptoms may be presence due to anti-tubercular therapy. But slowly it will improve.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hallucination


Are slow sleep and hallucinations side effect of akt4?

Hello, Yes, initially these symptoms may be presence due to anti-tubercular therapy. But slowly it will improve. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist